CaltechAUTHORS
  A Caltech Library Service

Some Multilinear Forms with Large Isometry Groups

Aschbacher, Michael (1988) Some Multilinear Forms with Large Isometry Groups. In: Geometries and Groups. Springer Netherlands , Dordrecht, pp. 417-465. ISBN 9789401082822. https://resolver.caltech.edu/CaltechAUTHORS:20200930-113055093

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200930-113055093

Abstract

Many groups are best described as the group of automorphisms of some natural object. I’m interested in obtaining such descriptions of the finite simple groups, and more generally descriptions of the groups of Lie type over arbitrary fields. The representation of the alternating group of degree n as the group of automorphisms of a set of order n is an excellent example of such a description. The representation of the classical groups as the isometry groups of bilinear or sequilinear forms is another.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/978-94-009-4017-8_15DOIArticle
https://rdcu.be/b7VbkPublisherFree ReadCube access
https://resolver.caltech.edu/CaltechAUTHORS:20200930-113055206Related ItemJournal Article
Additional Information:© D. Reidel Publishing Company 1988. Partially supported by the National Science Foundation.
Funders:
Funding AgencyGrant Number
NSFUNSPECIFIED
DOI:10.1007/978-94-009-4017-8_15
Record Number:CaltechAUTHORS:20200930-113055093
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200930-113055093
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:105682
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:30 Sep 2020 19:58
Last Modified:16 Nov 2021 18:45

Repository Staff Only: item control page